Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 19, NWS Corpus Christi, TX

June 18, 20116 counties in Texas

NWS Corpus Christi, TX issued this red flag warning at Jun 18, 2011, 2:38 PM CDT for 6 counties in Texas. It took effect at Jun 19, 2011, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 18, 2011, 2:38 PM CDT (19:38 UTC)
In effect from
Jun 19, 2011, 12:00 PM CDT
Expired
Jun 19, 2011, 9:00 PM CDT
In force
9 hr
Issued by
NWS Corpus Christi, TX

Counties Duval County, TX, Jim Wells County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 113 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2462 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-98 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
-0.5
Supercell composite
-4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

048 
WWUS84 KCRP 181938
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
238 PM CDT SAT JUN 18 2011

...CRITICAL FIRE DANGER CONDITIONS ARE EXPECTED ON SUNDAY...

.STRONG LOW PRESSURE ACROSS THE SOUTHERN PLAINS WILL PRODUCE
MODERATE TO STRONG SOUTH TO SOUTHEAST WINDS ON SUNDAY AFTERNOON
AND EVENING ACROSS THE BRUSH COUNTRY. MEANWHILE...HUMIDITIES WILL
FALL BELOW 30 PERCENT ACROSS THIS AREA.

TXZ229-230-239-240-190345-
/O.NEW.KCRP.FW.W.0019.110619T1700Z-110620T0200Z/
LA SALLE-MCMULLEN-WEBB-DUVAL-
238 PM CDT SAT JUN 18 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT SUNDAY FOR
GUSTY WINDS AND LOW HUMIDITIES FOR THE BRUSH COUNTRY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT SUNDAY. 

* AFFECTED AREA...LA SALLE...MCMULLEN...WEBB...DUVAL.

* TIMING...NOON TO 9 PM CDT.

* WIND...SUSTAINED SOUTH TO SOUTHEAST WINDS WILL AVERAGE BETWEEN
  18 AND 25 MPH WITH GUSTS TO 30 MPH.

* HUMIDITY...AFTERNOON AND EARLY EVENING HUMIDITIES WILL AVERAGE
  BETWEEN 25 AND 30 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY
CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE
THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES.
REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT AGENCY.

&&

$$

MB
3 follow-up statements
694 
WWUS84 KCRP 190312
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1012 PM CDT SAT JUN 18 2011

...CRITICAL FIRE DANGER CONDITIONS ARE EXPECTED ON SUNDAY...

.STRONG LOW PRESSURE ACROSS THE SOUTHERN PLAINS WILL PRODUCE
MODERATE TO STRONG SOUTH TO SOUTHEAST WINDS SUNDAY AFTERNOON AND
EVENING ACROSS THE BRUSH COUNTRY. MEANWHILE...HUMIDITIES WILL FALL
BELOW 30 PERCENT ACROSS THIS AREA.

TXZ229-230-239-240-191600-
/O.CON.KCRP.FW.W.0019.110619T1700Z-110620T0200Z/
LA SALLE-MCMULLEN-WEBB-DUVAL-
1012 PM CDT SAT JUN 18 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CDT
SUNDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR THE BRUSH COUNTRY...

* AFFECTED AREAS...LA SALLE...MCMULLEN...WEBB...DUVAL.

* TIMING...NOON TO 9 PM CDT.

* WIND...SUSTAINED SOUTH TO SOUTHEAST WINDS WILL AVERAGE 
  BETWEEN 18 AND 25 MPH WITH GUSTS TO 30 MPH. 

* HUMIDITY...AFTERNOON AND EARLY EVENING HUMIDITIES WILL 
  AVERAGE BETWEEN 25 AND 30 PERCENT. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY
CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE
THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES.
REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT AGENCY.

&&

$$

RH/MB
611 
WWUS84 KCRP 190929
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
429 AM CDT SUN JUN 19 2011

...CRITICAL FIRE DANGER CONDITIONS EXPECTED THIS AFTERNOON FOR
THE BRUSH COUNTRY...

.STRONG LOW PRESSURE ACROSS THE SOUTHERN PLAINS WILL PRODUCE
MODERATE TO STRONG SOUTH TO SOUTHEAST WINDS THIS AFTERNOON AND
EVENING ACROSS THE BRUSH COUNTRY AND PORTIONS OF THE WESTERN
COASTAL BEND. MEANWHILE...HUMIDITY WILL FALL BELOW 30 PERCENT
ACROSS THIS AREA.


TXZ231-241-192300-
/O.EXA.KCRP.FW.W.0019.110619T1700Z-110620T0200Z/
LIVE OAK-JIM WELLS-
429 AM CDT SUN JUN 19 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE WESTERN COASTAL
BEND...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING.

* AFFECTED AREAS...LIVE OAK...JIM WELLS.

* TIMING...NOON TO 9 PM CDT.

* WIND...SUSTAINED SOUTH TO SOUTHEAST WINDS WILL AVERAGE BETWEEN
  20 AND 25 MPH WITH GUSTS TO 30 MPH.

* HUMIDITY...AFTERNOON AND EARLY EVENING HUMIDITY WILL AVERAGE
  BETWEEN 25 AND 30 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY
CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE
THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES.
REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT AGENCY.

&&

$$

TXZ229-230-239-240-192300-
/O.CON.KCRP.FW.W.0019.110619T1700Z-110620T0200Z/
LA SALLE-MCMULLEN-WEBB-DUVAL-
429 AM CDT SUN JUN 19 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE BRUSH COUNTRY...

* AFFECTED AREAS...LA SALLE...MCMULLEN...WEBB...DUVAL.

* TIMING...NOON TO 9 PM CDT.

* WIND...SUSTAINED SOUTH TO SOUTHEAST WINDS WILL AVERAGE BETWEEN
  18 AND 25 MPH WITH GUSTS TO 30 MPH.

* HUMIDITY...AFTERNOON AND EARLY EVENING HUMIDITY WILL AVERAGE
  BETWEEN 18 AND 28 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY
CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE
THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES.
REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT AGENCY.

&&

$$

TMT
433 
WWUS84 KCRP 192038
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
338 PM CDT SUN JUN 19 2011

...CRITICAL FIRE DANGER CONDITIONS EXPECTED THIS AFTERNOON FOR
THE BRUSH COUNTRY...

.STRONG LOW PRESSURE ACROSS THE SOUTHERN PLAINS WILL PRODUCE
MODERATE TO STRONG SOUTH TO SOUTHEAST WINDS THIS AFTERNOON AND
EVENING ACROSS THE BRUSH COUNTRY AND PORTIONS OF THE WESTERN
COASTAL BEND. MEANWHILE...HUMIDITY WILL FALL BELOW 30 PERCENT
ACROSS THIS AREA.

TXZ229-239-200330-
/O.NEW.KCRP.FW.W.0020.110620T1800Z-110621T0200Z/
/O.CON.KCRP.FW.W.0019.000000T0000Z-110620T0200Z/
LA SALLE-WEBB-
338 PM CDT SUN JUN 19 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR WEBB AND LA SALLE
COUNTIES... 
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR WEBB AND LA SALLE COUNTIES...


THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY. 

* AFFECTED AREAS...LA SALLE...WEBB.

* TIMING...NOON TO 9 PM CDT.

* WIND...SUSTAINED SOUTH TO SOUTHEAST WINDS WILL AVERAGE 
  BETWEEN 18 AND 25 MPH WITH GUSTS TO 30 MPH. 

* HUMIDITY...AFTERNOON AND EARLY EVENING HUMIDITY WILL AVERAGE 
  BETWEEN 18 AND 28 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY
CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE
THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES.
REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT AGENCY.

&&

$$

TXZ230-231-240-241-200200-
/O.CON.KCRP.FW.W.0019.000000T0000Z-110620T0200Z/
MCMULLEN-LIVE OAK-DUVAL-JIM WELLS-
338 PM CDT SUN JUN 19 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR MCMULLEN AND DUVAL COUNTIES...

* AFFECTED AREAS...MCMULLEN...DUVAL.

* TIMING...NOON TO 9 PM CDT.

* WIND...SUSTAINED SOUTH TO SOUTHEAST WINDS WILL AVERAGE 
  BETWEEN 18 AND 25 MPH WITH GUSTS TO 30 MPH. 

* HUMIDITY...AFTERNOON AND EARLY EVENING HUMIDITY WILL AVERAGE 
  BETWEEN 18 AND 28 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY
CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE
THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES.
REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT AGENCY.

&&

$$

GW

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Jun 18, 12:23 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 18, 12:23 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1223 PM CDT SAT JUN 18 2011

.DISCUSSION...PLEASE SEE THE AVIATION DISCUSSION BELOW FOR MORE
DETAILS.

&&

.AVIATION...SCT-BKN CUMULUS WL CONTINUE TO MIX OUT ACROSS THE
COASTAL BEND THROUGH THE AFTN AS DRIER AIR ALOFT MIXES DOWNWARD.
HOWEVER...LOW CLOUDS ARE EXPECTED TO REDEVELOP AFTER 01Z THIS
EVENING AND CONTINUE THROUGH 14Z SUNDAY. THESE CLOUDS WL BE MOSTLY
CONFINED TO AREAS EAST OF HIGHWAY 281. MVFR CEILINGS ARE EXPECTED
AT TIMES ESPECIALLY ACROSS ALI AND VCT DURING THIS TIME FRAME. A
GRADUAL LIFTING OF CEILINGS IS EXPECTED AFTER 14Z SUNDAY AS THE
WHOLE PROCESS REPEATS ITSELF. WIND GUSTS ON SUNDAY ARE EXPECTED TO
BE CLOSER TO 30 KT AT TIMES.

&&

.PREV DISCUSSION... /ISSUED 1041 AM CDT SAT JUN 18 2011/

DISCUSSION...THE COMBINATION OF THE DECENT THERMAL GRADIENT AND
TIGHTENING PRESSURE GRADIENT DUE TO LOW PRESSURE IN OKLAHOMA WL
PRODUCE BREEZY/WINDY CONDITIONS THROUGH THE WEEKEND. THIS WL
TRANSLATE INTO LOW-END SMALL CRAFT ADVY CONDITIONS FOR THE BAYS
AND NEARSHORE WATERS FOR THIS AFTN AND TNT. WL KEEP THE OFFSHORE
WATERS OUT OF THE ADVY FOR NOW GIVEN THE SLIGHTLY WEAKER GRADIENT
IN THIS RGN. THE NEXT ISSUE WL BE THE HIGH HEAT INDICES. MOST OF
THE CWA WL ONCE AGAIN BE IN THE 105 TO 109 RANGE. HOWEVER...A FEW
LOCATIONS WL REACH 110 OR EVEN SLIGHTLY EXCEED IT THIS AFTN. STILL
FEEL THAT IT WL NOT LAST LONG ENOUGH OR BE WIDESPREAD ENOUGH TO
WARRANT A HEAT ADVY. IN TERMS OF HIGH TEMPS FOR TDA...LEANED TWDS
THE RAW NAM12 TEMPS AND THE HIGHS FROM YDA.

FIRE WEATHER...HUMIDIITES ARE EXPECTED TO FALL BELOW 30 PERCENT
ACROSS THE WESTERN BRUSH COUNTRY BOTH THIS AFTN AND SUNDAY AFTN.
HOWEVER...THE WINDS TDA WL BE VERY BORDERLINE FOR A RED FLAG
WARNING. THERE WL LKLY BE SOME GUSTS TO 25 MPH BUT IT WL NOT BE
FREQUENT ENOUGH TO WARRANT A WARNING ATTM. FOR NOW...WL MAINTAIN
THE CURRENT RFD STATEMENT. SINCE THE GRADIENT IS EXPECTED TO BE
SLIGHTLY STRONGER ON SUNDAY...A FIRE WEATHER WATCH OR EVEN A RED
FLAG WARNING MAY BE NEEDED FOR THIS PORTION OF THE CWA ON SUNDAY
AFTN/EVE. WL MAKE THE FINAL DECISION WITH THE AFTN PACKAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    98  80  96  80  96  /   0   0   0   0  10
VICTORIA         100  78  97  78  97  /   0   0   0   0  10
LAREDO           113  82 109  82 108  /   0   0   0   0  10
ALICE            106  78 100  78 101  /   0   0   0   0  10
ROCKPORT          94  82  92  83  92  /   0   0   0   0  10
COTULLA          109  77 106  77 104  /   0   0   0   0  10
KINGSVILLE       103  78  98  80  98  /   0   0   0   0  10
NAVY CORPUS       93  82  91  82  91  /   0   0   0   0  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT SUNDAY
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 1 AM CDT SUNDAY FOR THE FOLLOWING
     ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS.

     SMALL CRAFT ADVISORY UNTIL 7 AM CDT SUNDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 1 AM CDT SUNDAY
     FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM PORT
     ARANSAS TO PORT O'CONNOR.

&&

MB
Hazardous weather outlook, Jun 18, 5:36 AM CDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
536 AM CDT SAT JUN 18 2011

TXZ229>234-239>247-191045-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
536 AM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NEAR CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR TODAY FOR
LOCATIONS WEST OF HIGHWAY 281. IN ADDITION...HEAT INDEX VALUES
WILL RANGE BETWEEN 105 TO 110 DEGREES THIS AFTERNOON AND EARLY
EVENING ACROSS MUCH OF SOUTH TEXAS.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY FOR THE BEACHES OF
THE MIDDLE TEXAS COAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ELEVATED FIRE DANGER THREAT WILL EXIST ACROSS THE WESTERN
COASTAL BEND AND BRUSH COUNTRY DURING THE AFTERNOON AND EARLY
EVENING HOURS SUNDAY AND MONDAY. THE AFTERNOON HEAT INDEX VALUES
WILL BE BETWEEN 105 AND 110 DEGREES SUNDAY AND MONDAY OVER INLAND
AREAS OF SOUTH TEXAS.

THERE WILL BE A MODERATE RISK OF RIP CURRENTS FOR THE BEACHES OF THE
MIDDLE TEXAS COAST SUNDAY THROUGH WEDNESDAY.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-191045-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
536 AM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED AT TIMES TODAY ACROSS
THE MIDDLE TEXAS COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED SUNDAY THROUGH MONDAY
NIGHT.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

RG/TMT

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 10:10 AM CDTSmall Craft AdvisoryCRP23 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.